# SDR SWAA2024062586854

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER UPPER ANGLE CRACK AT RBL 7'<[01] CUT AND REMOVED CENTER WING REAR SPAR VAPOR BARRIER ATTACH ANGLE AT STA 663 RBL 12 TO RBL 6 PER SRM 57-10-10-2R-5; FABRICATED NEW REPLACEMENT ANGLE AT CENTER WING REAR SPAR UPPER ATCH ANGLE RBL 6 TO RBL 12 STA 663 PER SRM 57-10-10-2R-5 AND INSTALLED NEW REPAIR SPLICE ANGLE AT CENTER WING REAR SPAR UPPER ATACH ANGLE STA 663 PER REF SRM 57-10-10-2R-5.;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
